# SDR HNAA2014092900275

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 63,083 hours, 70,772 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED AS TAKEOFF POWER WAS APPLIED, CYCLED TRIM AND HORN SILENCED.  COMPLIED WITH TAKEOFF WARNING WC 31-50-00.  NO DEFECTS NOTED.
